# SDR AALA20021884

- Difficulty date: December 29, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY CEILING EXIT LIGHTS AT ROW 17-21 INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
